# SDR V0XR413Y111810013

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 14,222 hours, 10,095 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT SIDE, FUS STA 421.00, SIDE WALL SEAT RAIL HAS CORROSION.  REMOVED, FABRICATED AND INSTALLED NEW SEAT RAIL IAW REO 670-53-00-074 AND SRM 51-42-01 AND 51-21-16, W/C 2126.
